# SDR R7MR34249

- Difficulty date: July 26, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N911LN
- Make and model: Bell 407
- Aircraft serial: 53446
- Engine: Allsn 250C47B
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: ES731861
- Part serial: 80
- Condition: Overheated
- Location: Circuit Breaker
- Part time: 80 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER ASSEMBLY, OVER HEATS CAUSING CIRCUIT BREAKER TO POP.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
